Had botox administered and having a lot of pressure on left side of face. Is this normal?

Hi, I had botox first time two days ago. I feel a lot of pressure in my left side of my face. Even my left nasal passage is partially blocked. Also, both eyes are very watery. 

Doctor Answers 6

Botox

Hello, 

Thank you for your question. 

It's difficult to say without an assessment. I'd recommend booking a follow-up with your qualified injector to discuss your experience and options.

Take care.


Toronto Plastic Surgeon
5.0 out of 5 stars 174 reviews

Botox and Pressure on Forehead

I suggest you see an expert if you are concerned, botox shouldn't cause any symptoms.  Headache sometimes can be shortlived.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 188 reviews

Botox and side effects

It is most unlikely that you are having thee side effects from Botox. I would consult an ENT to examine and treat the sinus problem. Best, Dr. Green

Michele S. Green, MD
New York Dermatologist
5.0 out of 5 stars 69 reviews

Multiple problems following Botox injections

Thank you for sharing your question. The symptoms your describe are highly unlikely to be related to the injection of Botox. See your doctor for complete evaluation. 
Feel better.

James R. Gordon, MD, FACS, FAAO
New York Oculoplastic Surgeon
5.0 out of 5 stars 132 reviews

Botox - two days later, sinuses blocked

Thank you for your question about your Botox.

  • Botox takes 5 days to work in most people -
  • So it is unlikely you are having any side-effect from Botox.
  • It is the pollen season and your symptoms are typical of air-borne allergies.
  • If you disagree, then you need to see the doctor who treated you to be checked.
Always consult a Board Certified Plastic Surgeon.
Best wishes. Elizabeth Morgan MD PHD FACS

Elizabeth Morgan, MD, PhD
Atlanta Plastic Surgeon
4.6 out of 5 stars 43 reviews

It's not the Botox

Thank you for your question.  What you are describing is not normal, nor due to, your first experience with Botox.  

You likely have a seasonal type allergy or a sinus infection going on. I would recommend you contact your primary care provider for some treatment.

Marla M. Klein, MD
Lake Oswego Dermatologic Surgeon
5.0 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.